Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I am lucy on asomex 5 mg and my feet are swelling and normalising upon rest or overnight for the last one week. Is this dangerous and if so should I discontinue? What would be the best alternative without the swelling of feet?

1 Doctor Answered
Ankle swelling is a side effect of this medicine. You need to consult your physician for a change of medicine.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.